Asthakind (100 ml) Syrup Side Effects and usage
Asthakind (100 ml) - Bromhexine- Syrup is manufactured by Mankind Pharmaceuticals Pvt. Ltd. and the main constituent generic drug is Bromhexine- 2 mg.
Asthakind (100 ml) Syrup Medicine Details
Side EffectsRhinorrhoea, lacrimation, gastric irritation and hypersensitivity.
IndicationsPotent mucolytic and mucokinetic agent, capable of bringing out bronchial secretion especially mucous plugs.
Chronic obstructive lung disease and bronchiectisis.
CostThe cost of the drug per 5 ml is Rs.1.85 in India as of date.
FormulationAsthakind (100 ml) Syrup mainly contains the generic formulation called as Bromhexine- 2 mg.
Medicine Name: Asthakind (100 ml) Syrup
Manufacturer: Mankind Pharmaceuticals Pvt. Ltd.
Generic Molecule: Bromhexine
Asthakind (100 ml) Syrup Similar Medicines List:Asthalin 100 Ml Syrup
Asthalin 2 Mg Tablet
Asthalin 4 Mg Tablet
Asthalin Ecopack Inhaler 100 Mcg Inhaler
Asthalin Exp 100 Ml Expectorant